MathSciNet Relay Station
MathSciNet bibliographic data
MR2358493 44A60 (14P10)
Netzer, Tim An elementary proof of Schmüdgen's theorem on the moment problem of closed semi-algebraic sets. Proc. Amer. Math. Soc. 136 (2008), no. 2, 529–537.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement